MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BONE DEPTH GAUGE; SURGICAL DEPTH GAUGE, REUSABLE

ZIMMER BIOMET, INC. BONE DEPTH GAUGE; SURGICAL DEPTH GAUGE, REUSABLE
Catalog Number 231200100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that depth gauge was disassembled during a procedure as the sleeve would not stay on as intended.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: d4 (lot #) the following sections were updated: b4, b5, d4, d9, g3, g6, h2, h3, h4, h6, h11 visual examination of the returned product identified the depth gage shows signs of use with some gouging on the blue knob of the depth gage.The depth gage hook is also bent/curved.The depth gage hook is bent/curved and does not always catch the hole in the body to stop it from coming completely off.The depth gauge has a possible field age of 7+ years.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event is confirmed via product return.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
BONE DEPTH GAUGE
Common Device Name
SURGICAL DEPTH GAUGE, REUSABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20035432
Report Number0001825034-2024-02060
Device Sequence Number19601868
Product Code HTJ
UDI-Device Identifier00880304533509
UDI-Public(01)00880304533509(11)170711(10)NW201376
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number231200100
Device Lot NumberNW201376
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown